# SDR REXA2020030200252

- Difficulty date: February 25, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BA6903000241
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACKS: CORROSION ON RAILS (3EA) PN: BA690-30002-41, BA690-30002-43 AND BA690-30002-45 OF FWD CARGO COMPARTMENT.(SM)(CCD)               
""CORROSION ON RAILS WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND REWORKED AREA ON RAIL PN: BA690-30002-45 IT IS WITHIN LIMITS PER CRJ 900 SRM 53-00-00-101-001-A01 AND RAILS PN:BA690-30002-41, BA690-30002-43 DUE TO DAMAGE EXCEEDS THE 20% OF THE THICKNESS ALLOWED, THEREFORE RAILS (2 EA) WERE REPLACED PER CRJ 900 SRM 53-00-00-101-001-A01

"
